MAUDE Adverse Event Report: ZHONGSHAN BLISS MEDICAL DRIVE DEVILBISS HEALTHCARE; TIPS AND PADS, CANE, CRUTCH AND WALKER

ZHONGSHAN BLISS MEDICAL DRIVE DEVILBISS HEALTHCARE; TIPS AND PADS, CANE, CRUTCH AND WALKER
Model Number 404722
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a walker by the end user's husband who stated that his wife "swung" the walker around and hit her leg with the glide ski resulting in a laceration.The end user received medical treatment for the laceration and was prescribed antibiotics.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
TIPS AND PADS, CANE, CRUTCH AND WALKER
Manufacturer (Section D)
ZHONGSHAN BLISS MEDICAL
no. 98 zhaoyi road
dongsheng town
zhongshan city, zhongshan 52841 4
CH  528414
MDR Report Key19763896
Report Number2438477-2024-00034
Device Sequence Number8513122
Product Code INP
UDI-Device Identifier10311917221066
UDI-Public10311917221066
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2024
Report Date (Section F) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number404722
Device Catalogue Number404722
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/28/2024
Event Location Home
Date Report to Manufacturer07/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Date Report Sent to FDA07/17/2024